# SDR GTIA2017073102129

- Difficulty date: July 31, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N676NK
- Make and model: Airbus A321-231
- Aircraft serial: 7734
- Aircraft time: 203 hours, 100 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cylinder
- Condition: Low Pressure
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 EMERGENCY EXIT DOOR ACCUMULATOR REQUIRES SERVICING. SERVICING THE ACCUMULATOR TO PROPER PRESSURE IAW AMM 52-22-00
